# SDR SWAA2024010236387

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 29,675 hours, 14,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT AISLE EMERGENCY LIGHTS OUT<[01] REMOVED AND REPLACED BATTER PACK M1670 IAW AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
